# SDR 08FDEA04358

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A9242053522201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY OTBD SUPPORT CHANNEL IS CRACKED AT THE CENTER ATTACH POINT.  REMOVED BATTERY TRAY CANOPY; CRACKED SUPPORT CHANNEL & 4 EA CLIPS IAW SRM 51-40-21.   LOCATED & DRILLED NEW CHANNEL IAW SRM 51-40-44.   INSTALLED NEW CHANNEL  4 CLIPS & BATTERY TRAY CANOPY IAW SRM 51-40-21.
